advertisement
Question
Posted by: Chloe | 2012/01/19

Angeliq and heart palpitations

Doctor, can Angeliq HRT cause heart palpitations, a raise in blood pressure and chest pains please? Also a feeling of acid reflux? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Chloe

Yes, it can cause heart palpitations and an increase in blood pressure. Gastric irritation can also occur.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement